# SDR AALA20091010TUL02

- Difficulty date: October 10, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- Aircraft time: 48,491 hours, 23,579 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WITH GOUGE IN OUTER SKIN BETWEEN NUMBER 4 & NUMBER 5 BEAMS 10 INCHES FORWARD OF AFT DOOR.  INSTALLED DOUBLER PER SRM 52-05-00.
